# SDR CA980827024

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2530 · Buffet/Galleys
- Part: Tray
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE OBSERVED IN GALLEY.  SUBMITTER STATED PROBLEM CAUSED BY TAPE LEFT ON FOOD TRAY.  TAPE REMOVED AND SMOKE/SMELL DISAPPEARED.
